Cycles on Fermat hypersurfaces
Compositio Mathematica, Tome 42 (1980) no. 1, p. 121-142
@article{CM_1980__42_1_121_0,
     author = {Ran, Ziv},
     title = {Cycles on Fermat hypersurfaces},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {1},
     year = {1980},
     pages = {121-142},
     zbl = {0463.14003},
     mrnumber = {594486},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_1_121_0}
}
Ran, Ziv. Cycles on Fermat hypersurfaces. Compositio Mathematica, Tome 42 (1980) no. 1, pp. 121-142. http://www.numdam.org/item/CM_1980__42_1_121_0/

[1] A. Grothendieck: Hodge's general conjecture is false for trivial reasons. Topology, 8 (1969) 299-303. | MR 252404 | Zbl 0177.49002

[2] W.V.D. Hodge: The topological invariants of algebraic varieties, Proc. Int'l Cong. Math., Cambridge, 1950, Vol. 1. | MR 46075 | Zbl 0048.41701

[3] N. Koblitz and A. Ogus: Algebraicity of some products of values of the Γ function. Proc. Symp. Pure Math., 33 (1979), part 2, 343-345. | Zbl 0449.10029

[4] S. Lefschetz: L'Analysis Situs et la Géométrie Algébrique, Gauthier-Villars, Paris, 1924. | JFM 50.0663.01

[5] A. Landman: On the Picard-Lefschetz transformation for algebraic varieties acquiring general singularities, TAMS, 181 (1973) 89-126. | MR 344248 | Zbl 0284.14005

[6] A. Ogus: Griffiths transversality in crystalline cohomology, §3. Ann. of Math., 108, Sept., 1978. | MR 506993 | Zbl 0362.14007

[7] W. Parry: Personal communication; (to appear).

[8] A. Wallace: Homology Theory on Algebraic Varieties. Pergamon Press, Oxford-London- New York, 1958. | MR 93522 | Zbl 0100.16303